# SDR DALA2022072605145

- Difficulty date: July 22, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 84,385 hours, 39,054 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 661 CORROSION AT INTERCOSTAL BETWEEN FS1400- FS1420 AND STGR 28L-STGR 29, AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00235: INTERCOSTAL BETWEEN FS1400-FS1420 AND STGR 28L-STGR 29, AFT CARGO COMPARTMENT WAS REPLACED PER B757-200 SRM. (2331278)
